default-icon
Internal stomach bleeding
My father is in anti coagulants because of dvt. This is resulting in internal stomach bleeding. Please please suggest what should i do to prevent this from happening. His haemoglobin count is becoming low.
25 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Hithysh BM
General Physician 3 yrs exp Bangalore
hello der banding or ligation of the vessels causing bleeding should be done consult surgeon for further evaluation and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.